Multiple Granulation Tissues during Acitretin Therapy

Sang Hyuk Woo, Ho Sup Lee, Hwa Jung Ryu, Dong Soo Yu, Hae Jun Song, Chil Hwan Oh

Research output: Contribution to journalArticle

Abstract

Acitretin, the principal and free acid metabolite of etretinate, is used to treat patients with several types of psoriasis. The common side effects encountered with acitretin therapy are cheilitis, conjunctivitis, xerosis, dryness of the nasal mucosa with minor nosebleeds, pruritis, and desquamation of the palms and soles. Granulation tissue is a well recognized side effect of oral acitretin. This reaction is characterized by ulceration, hemorrhagic crusting and excess granulation tissue. It occurs between the third and 12th weeks of therapy, most commonly affects the hands and feet. We present a case of multiple granulation tissues associated with acitretin therapy.

Original languageEnglish
Pages (from-to)95-97
Number of pages3
JournalKorean Journal of Dermatology
Volume42
Issue number1
Publication statusPublished - 2004 Jan 1

Keywords

  • Acitretin
  • Granulation tissue
  • Retinoid

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Multiple Granulation Tissues during Acitretin Therapy'. Together they form a unique fingerprint.

  • Cite this

    Woo, S. H., Lee, H. S., Ryu, H. J., Yu, D. S., Song, H. J., & Oh, C. H. (2004). Multiple Granulation Tissues during Acitretin Therapy. Korean Journal of Dermatology, 42(1), 95-97.